About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 862602, 9 pages
http://dx.doi.org/10.1155/2013/862602
Research Article

Bernstein-Type Inequality for Widely Dependent Sequence and Its Application to Nonparametric Regression Models

School of Mathematical Science, Anhui University, Hefei 230601, China

Received 8 February 2013; Accepted 2 July 2013

Academic Editor: Juan J. Trujillo

Copyright © 2013 Aiting Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aiting Shen, “Bernstein-Type Inequality for Widely Dependent Sequence and Its Application to Nonparametric Regression Models,” Abstract and Applied Analysis, vol. 2013, Article ID 862602, 9 pages, 2013. doi:10.1155/2013/862602